# SDR IXXA06RNG006S

- Difficulty date: April 4, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 35-70
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK FOUND A CORROSION ON FUSELAGE SKIN BETWEEN STA 35 TI 70, LONGERON 31 RT TO 31 LT.  SKIN PORTION OF LOWER FUSELAGE FROM LONGERON 31 RT TO 31 LT AND STA 17 TO 70 WAS REMOVED AND REPLACED IAW DOUBLER DRAWING 5613862, AND SPLICE WAS FABRICATED AND INSTALLED IAW EWO ATI 53-041.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
